# SDR 9707939980

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9344
- Make and model: Doug DC-9-31
- Aircraft serial: 47440
- Engine: Pwa JT8D7
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL AT 80 KNOTS, THE RIGHT ENGINE EXPERIENCED THREE COMPRESSOR STALLS.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE INSPECTED THE RIGHT ENGINE MANIFOLD CAPS AND PS3 FILTER, NO PROBLEMS WERE FOUND.  ENGINE OPERATIONAL CHECK WAS OK.  AIRCRAFT RETURNED TO SERVICE.  SUSPECT STALLS WERE ENVIRONMENTALLY INDUCED DUE TO SNOW AND ACCUMULATIONS ON THE RUNWAY.
